Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Shadowless

Member
  • Posts

    31
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Yeah Accutane makes me tired too, very very tired, which confuses me because when it comes time to sleep I have problems.
  2. The past week or so I have not slept very much at night maybe 2-4hrs. I constantly wake up and that pretty much ruins my day. I honestly can't remember the last time I slept straight through the night. I am finishing up my second month, I had to stop for 10days due to the side effects and went from 40-80-40 to just 40 a day. Would taking Tylenol PM do any damage? Does anyone know or suggest any safer sleep medicnes? It's really effecting me at work.
  3. I'm taking Zinc, checked the back and no sign of Vitamin A
  4. Well I dunno, I haven't done anything or showered differently or anything. I don't know about bacteria, I'm thinking more along the lines of fungai. I started accutane about a month and a half ago.
  5. I started to notice a red rash around my groin area last night and this morning it really started to itch. I'm at work so it's hard to really tell what or how bad it is since it's dark in here. But it seems to be pink/redish and around my penis for the most part. I can't really tell if it's on my testies yet but they sure do itch. Has anyone had any isses with groin rashes or could this be caused by something else?
  6. Thank you, I have been wearing regular glasses, I can see close but not far so I figured the glasses wouldn't hurt. Also has anyone noticed a rash around there privates? Or itching? Also how would I beable to tell if my eyes are dry? I notice I get 'bags' under my eyes but can't tell if that's from dry eyes or lack of sleep. I use eye drops about 3 times a day. The artifical tears.
  7. Your blurred vision will return to normal do not worry about that, it is blurred because the pressure from your brain pushes slightly on the back of the eyes. As accutane leaves your body it WILL return to normal. Don't worry, but i had the same problem as you, try and leave your computer alone and get plenty of sleep!!! Oh and the clindamycin was fine, it's a member of the penacilin family, so it won't of contributed to these problems...
×